# SDR AUS20030625

- Difficulty date: June 11, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE EGT SYSTEM FAULTY. EGT INDICATOR AND EGT COMPENSATOR REMOVED AND SENT FOR INVESTIGATION/REPAIR.
